# SDR IPXA2015052989539

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 65,041 hours, 11,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48601
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  LT INBD FLAP SKIN CORRODED BETWEEN XIFH 133-141.  REPAIRED CORRODED SKIN IAW EA011-5753-01-A5826, REV I/R AND EO MD11-5750-57621-A.
